# SDR 06FDEA2166

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE CAVITY AT APPROX STA XORS 565, BEADED DOUBLER FOUND CRACKED.  COMPLIED WITH FEDEX E.A. 1-5730-99682.
